# SDR CA960703030

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 5006488B
- Condition: Failed
- Location: #2  Eng
- Part time: 20,289 hours
- Stage of operation: CR
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

(CAN) #2 FUEL PRESSURE LIGHT AND #2 ENGINE 'MANUAL' LIGHT ON WITH AN ACCOMPANYING POWER ROLL-OFF. LANDING OK. FUEL PUMP REMOVED AND INTERNAL SPLINE COUPLING ROTOR FOUND LOOSE AND PUMP ROUGH RUNNING.
